Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 582532, 9 pages
http://dx.doi.org/10.1155/2013/582532
Research Article

Infinitely Many Elliptic Solutions to a Simple Equation and Applications

Institute of Applied Mathematics and Engineering Computations, Hangzhou Dianzi University, Zhejiang, Hangzhou 310018, China

Received 4 June 2013; Accepted 4 July 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 Long Wei and Yang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Wei and Yang Wang, “Infinitely Many Elliptic Solutions to a Simple Equation and Applications,” Abstract and Applied Analysis, vol. 2013, Article ID 582532, 9 pages, 2013. https://doi.org/10.1155/2013/582532.